The connectivity of the basis graph of a branching greedoid

Haitze J. Broersma, Xueliang Li, Xueliang Li

Research output: Contribution to journalArticleAcademicpeer-review

8 Citations (Scopus)
68 Downloads (Pure)

Abstract

A result of Korte and Lovász states that the basis graph of every 2- connected greedoid is connected. We prove that the basis graph of every 3-connected branching greedoid is ( -- 1)-connected, where is the minimum in-degree (disregarding the root) of the underlying rooted directed (multi) graph. We also give examples showing that this results is (in some sense) best possible.
Original languageEnglish
Pages (from-to)233-237
Number of pages5
JournalJournal of graph theory
Volume16
Issue number3
DOIs
Publication statusPublished - 1992

Keywords

  • METIS-140357
  • IR-70971

Fingerprint Dive into the research topics of 'The connectivity of the basis graph of a branching greedoid'. Together they form a unique fingerprint.

  • Cite this